# SDR SIMA200711003

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- Aircraft time: 26,378 hours, 28,209 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50125893
- Part serial: OCT980640
- Condition: Smoke
- Location: Zone 700
- Part time: 3,309 hours, 5,042 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POST FLIGHT REVEALED SMOKE OBSERVED FROM NUMBER 2 WHEEEL ASSEMBLY.  REMOVED AND REPLACED NUMBER 2 BRAKE ASSEMBLY AND NUMBER 1 AND 2 TIRES IAW SAAB AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
